Skip to main content

Existence of positive solution for second-order impulsive boundary value problems on infinity intervals

Abstract

We deal with the existence of positive solutions to impulsive second-order differential equations subject to some boundary conditions on the semi-infinity interval.

[123456789101112131415]

References

  1. 1.

    Agarwal RP, O'Regan D: Boundary value problems of nonsingular type on the semi-infinite interval. Tohoku Mathematical Journal 1999,51(3):391-397. 10.2748/tmj/1178224769

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Agarwal RP, O'Regan D: Infinite Interval Problems for Differential, Difference and Integral Equations. Kluwer Academic, Dordrecht; 2001:x+341.

    Google Scholar 

  3. 3.

    Agarwal RP, O'Regan D: Infinite interval problems arising in non-linear mechanics and non-Newtonian fluid flows. International Journal of Non-Linear Mechanics 2003,38(9):1369-1376. 10.1016/S0020-7462(02)00076-8

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Agarwal RP, O'Regan D: Infinite interval problems modeling phenomena which arise in the theory of plasma and electrical potential theory. Studies in Applied Mathematics 2003,111(3):339-358. 10.1111/1467-9590.t01-1-00237

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Agarwal RP, O'Regan D: An infinite interval problem arising in circularly symmetric deformations of shallow membrane caps. International Journal of Non-Linear Mechanics 2004,39(5):779-784. 10.1016/S0020-7462(03)00041-6

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Agarwal RP, O'Regan D: A multiplicity result for second order impulsive differential equations via the Leggett Williams fixed point theorem. Applied Mathematics and Computation 2005,161(2):433-439. 10.1016/j.amc.2003.12.096

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Agarwal RP, O'Regan D, Wong PJY: Positive Solutions of Differential, Difference and Integral Equations. Kluwer Academic, Dordrecht; 1999:xii+417.

    Google Scholar 

  8. 8.

    Baĭnov D, Simeonov P: Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monographs and Surveys in Pure and Applied Mathematics. Volume 66. Longman Scientific & Technical, Harlow; 1993:x+228.

    Google Scholar 

  9. 9.

    Benchohra M, Henderson J, Ntouyas SK, Ouahab A: Impulsive functional differential equations with variable times. Computers & Mathematics with Applications 2004,47(10-11):1659-1665. 10.1016/j.camwa.2004.06.013

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Benchohra M, Ntouyas SK, Ouahab A: Existence results for second order boundary value problem of impulsive dynamic equations on time scales. Journal of Mathematical Analysis and Applications 2004,296(1):65-73. 10.1016/j.jmaa.2004.02.057

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Constantin A: On an infinite interval boundary value problem. Annali di Matematica Pura ed Applicata. Serie Quarta 1999, 176: 379-394. 10.1007/BF02506002

    MathSciNet  Article  MATH  Google Scholar 

  12. 12.

    Ma R: Existence of positive solutions for second-order boundary value problems on infinity intervals. Applied Mathematics Letters 2003,16(1):33-39. 10.1016/S0893-9659(02)00141-6

    MathSciNet  Article  MATH  Google Scholar 

  13. 13.

    Mawhin J: Topological Degree Methods in Nonlinear Boundary Value Problems, CBMS Regional Conference Series in Mathematics. Volume 40. American Mathematical Society, Rhode Island; 1979:v+122.

    Google Scholar 

  14. 14.

    Nieto JJ: Impulsive resonance periodic problems of first order. Applied Mathematics Letters 2002,15(4):489-493. 10.1016/S0893-9659(01)00163-X

    MathSciNet  Article  MATH  Google Scholar 

  15. 15.

    Yan B: Boundary value problems on the half-line with impulses and infinite delay. Journal of Mathematical Analysis and Applications 2001,259(1):94-114. 10.1006/jmaa.2000.7392

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Jianli Li.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Li, J., Shen, J. Existence of positive solution for second-order impulsive boundary value problems on infinity intervals. Bound Value Probl 2006, 14594 (2006). https://doi.org/10.1155/BVP/2006/14594

Download citation

Keywords

  • Boundary Condition
  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
\